Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Univalent logharmonic ring mappings


Authors: Zayid Abdulhadi, Walter Hengartner and Jan Szynal
Journal: Proc. Amer. Math. Soc. 119 (1993), 735-745
MSC: Primary 30C55
DOI: https://doi.org/10.1090/S0002-9939-1993-1195710-1
MathSciNet review: 1195710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Univalent logharmonic ring mappings are characterized in terms of univalent starlike mappings. An existence and uniqueness theorem is also given.


References [Enhancements On Off] (What's this?)

  • [1] Z. Abdulhadi and D. Bshouty, Univalent mappings in $ H \cdot \overline H (D)$, Trans. Amer. Math. Soc. 305 (1988), 841-849. MR 924779 (89c:30045)
  • [2] Z. Abdulhadi and W. Hengartner, Spiral-like logharmonic mappings, Complex Variables Theory Appl. 9 (1987), 121-130. MR 923213 (89a:30012)
  • [3] L. E. Dundučenko, Certain extremal properties of analytic functions given in a circle and in a circular ring, Ukrain. Mat. Zh. 8 (1956), 377-395. MR 0085347 (19:25a)
  • [4] W. Hengartner and G. Schober, Curvature estimates for some minimal surfaces, Complex Analysis, Birkhäuser-Verlag, Basel, 1988, pp. 87-100. MR 981404 (90a:53012)
  • [5] -, Univalent harmonic functions, Trans. Amer. Math. Soc. 299 (1987), 1-31. MR 869396 (88e:30030)
  • [6] -, Univalent harmonic exterior and ring mappings, J. Math. Anal. Appl. 156 (1991), 154-171. MR 1102603 (92g:31001)
  • [7] Y. Komatu, On analytic functions with positive real part in an annulus, Kodai Math. Rep. 10 (1958), 84-100. MR 0097531 (20:3999)
  • [8] -, On the range of analytic functions with positive real part in an annulus, Kodai Math. Rep. 10 (1958), 145-160. MR 0107011 (21:5739)
  • [9] A. E. Livingston and J. A. Pfaltzgraff, Structure and extremal problems for classes of functions in an annulus, Colloq. Math. 43 (1980), 161-181. MR 615984 (82g:30030)
  • [10] H. Nishimiya, On coefficients regions of Laurent series with positive real part, Kodai Math. Rep. 11 (1959), 25-39. MR 0108594 (21:7310)
  • [11] J. C. C. Nitsche, On the module of doubly connected regions under harmonic mappings, Amer. Math. Monthly 69 (1962), 781-782. MR 1531840
  • [12] -, Vorlesungen über Minimalflächen, Springer-Verlag, Berlin, 1975.
  • [13] V. A. Zmorovič, On some classes of analytic functions univalent in a circular ring, Mat. Sb. 32 (1953), 633-652. MR 0055448 (14:1075d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C55

Retrieve articles in all journals with MSC: 30C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1195710-1
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society